# SDR SWAA2014051628069

- Difficulty date: May 10, 2014
- Submitted: May 16, 2014
- Operation: Air carrier
- Aircraft: N920AT
- Make and model: Boeing 717-200
- Aircraft serial: 55083
- Aircraft time: 34,503 hours, 23,566 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Cap
- Part number: 5922535
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 5 SLAT OTBD END CAP CRACKED.  R & R CAP IAW AMM & DWG.
